Welcome to HealingWell and the A & P Forum. I am so glad you have joined us.I hope you do well of the Zoloft. I am on an AD and my Dr. feels I will crash if I go off so I am afraid to try. I am sure there are members here that will have answers for you.
Again welcome to the best site on the net.HugsKitt
Good Morning. I have to ask Aussie, taking you off in 2 days seems extreme in my mind, did you have any side effects. That is almost going cold turkey off a med you have been on for a long time.
I am like flowers, it is scary for me too.
Thanks for the help.
Co-Moderator Anxiety/Panic Disorders
Every little bit helps, please donate to HW if you can! http://www.healingwell.com/donate
I am in no way a medical professional, any advice given is purely on an amateur level.
Please seek professional advice from your doctor.
Dx: Agoraphobia, Anxiety/Panic Disorders, Barrett's Esophagus, Bipolar Disorder, Depression, Essential Tremors, Fibromyalgia, I.B.S., Mitral Valve Prolapse, Narcolepsy, PTSD, Restless Leg Syndrome, Acid Reflux, Sleep Apnea, Social Anxiety
Rx: Abilify, Ambien CR, Flexeril, Lamictal, Neurontin, Nexium, Requip, Ritalin ER, Valium
“People have two ears and one mouth for a reason; you need to listen twice as much as you talk.”
Top Fuel pro - Bob Vandergriff, Jr